# SDR A6WA201240499

- Difficulty date: April 3, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 21,466 hours, 21,601 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT FS 280 BULKHEAD CHAFED FROM GALLEY DOOR.  REPAIRED DAMAGE IAW REO 601R-53-11-1727, REV E.
